# SDR FDEA201205031716

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: ACA31352
- Condition: Cracked
- Location: A/C Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER DOOR AFT FRAME FITTING FOUND CRACKED.  SUPPORT FITTING REMOVED AND REPLACED WITH FABRICATED SUPPORT FITTING AS PER SRM 51-33-01   REVISION 49. NEW SUPPORT FITTING FABRICATED AS PER DWG ACA3135-2 REVISION B . REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 114.
